MathSciNet Relay Station
MathSciNet bibliographic data
MR117408 35.00
Oleĭnik, O. A. Uniqueness and stability of the generalized solution of the Cauchy problem for a quasi-linear equation. (Russian) Uspehi Mat. Nauk 14 1959 no. 2 (86), 165–170.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement